Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 3
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Arslanov, M. M. 2012. Model-theoretic properties of the n-c.e. degrees. Journal of Logic and Computation, Vol. 22, Issue. 4, p. 669.

    Batyrshin, I.I. 2010. Isolated 2-computably enumerable Q-degrees. Russian Mathematics, Vol. 54, Issue. 4, p. 1.

    Wu, Guohua 2007. Intervals containing exactly one c.e. degree. Annals of Pure and Applied Logic, Vol. 146, Issue. 1, p. 91.


Bi-isolation in the d.c.e. degrees

  • Guohua Wu (a1)
  • DOI:
  • Published online: 01 March 2014

In this paper, we study the bi-isolation phenomena in the d.c.e. degrees and prove that there are c.e. degrees c1 < c2 and a d.c.e. degree d ∈ (c1, c2) such that (c1, d) and (d, c2) contain no c.e. degrees. Thus, the c.e. degrees between c1 and c2 are all incomparable with d. We also show that there are d.c.e. degrees d1 < d2 such that (d1, d2) contains a unique c.e. degree.

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[4]S. B. Cooper , A splitting theorem of the n-r.e. degrees, Proceedings of the American Mathematical Society, vol. 115, pp. 461471.

[7]S. B. Cooper , L. Harrington , A. H. Lachlan , S. Lempp , and R. I. Soare , The d.r.e. degrees are not dense, Annals of Pure and Applied Logic, vol. 55 (1991), pp. 125151.

[8]S. B. Cooper , S. Lempp , and P. Watson , Weak density and cupping in the d-r.e. degrees, Israel Journal of Mathematics, vol. 67 (1989), pp. 137152.

[10]D. Ding and L. Qian , Isolated d.r.e. degrees are dense in r.e. degree structure, Archive for Mathematical Logic, vol. 36 (1996), pp. 110.

[11]R. G. Downey , D.r.e. degrees and the nondiamond theorem, Bulletin of the London Mathematical Society, vol. 21 (1989), pp. 4350.

[14]Yu. L. ErsHoV , On a hierarchy of sets I, Algebra i Logika, vol. 7 (1968), pp. 4773.

[15]L. Harrington and R. I. Soare , Games in recursion theory and continuity properties of capping degrees, Set theory and the continuum (H. Judah , W. Just , and W. H. Woodin , editors), 1992, pp. 3962.

[17]S. Ishmukhametov and G. Wu , Isolation and the high/low hierarchy, Archive for Mathematical Logic, vol. 41 (2002), pp. 259266.

[18]G. LaForte , The isolated d.r.e. degrees are dense in the r.e. degrees, Mathematical Logic Quarterly, vol. 42 (1996), pp. 83103.

[21]G. E. Sacks , On the degrees less than 0′, Annals of Mathematics, vol. 77 (1963), pp. 211231.

[22]G. E. Sacks , The recursively enumerable degrees are dense, Annals of Mathematics, vol. 80 (1964), pp. 300312.

[23]R. I. Soare , Recursively enumerable sets and degrees, Springer-Verlag, Berlin, 1987.

[24]G. Wu , Isolation and the jump operator, Mathematical Logic Quarterly, vol. 47 (2001), pp. 525534.

[26]G. Wu , Nonisolated degrees and the jump operator, Annals of Pure and Applied Logic, vol. 117 (2002), pp. 209221.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *